ceftin sideeffects - help appreicated

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pepphell
Regular Member


Date Joined Jan 2010
Total Posts : 134
   Posted 2/3/2010 6:11 AM (GMT -7)   
my first day on ceftin 2000mg. and the next morning while having upset stomach i almost pass out in the bathroom - things go black, heavy sweat all of a sudden (low bp also i think). stomach hurting and a desire to puke. thats how passing out feels like i guess - i knocked over the kitchen stuff in frenzy trying to get hold of water and some sugar. i was doing fine on ceftin 1000mg until now.

but as soon as i increased my dose, i am having problems. should i call the doc to notify of this sysmtopms i dont meet with him for another 10 days but certainly can't go on like this without knowing when i am going to pass out next. i have no one at home, so passing out alone can't be good. lol.

Nicky D
Regular Member


Date Joined Jun 2009
Total Posts : 361
   Posted 2/3/2010 9:30 AM (GMT -7)   
oh! I had that within the first bit of starting Ceftin and Rifampin. I felt horribly light headed, dizzy, like I was going to puke. My stomach hurt, and I couldn't get off the floor for 45 minutes. For me, it wasn't a side effect of Ceftin- just part of a herx. I had problems with being lightheaded (POTS) prior to that. It really freaked me out, because I live alone as well, but it only happened to me once. Could you call your doctor up, and ask him about it? He could tell you if its something you need to be worried about or not.

pepphell
Regular Member


Date Joined Jan 2010
Total Posts : 134
   Posted 2/3/2010 1:09 PM (GMT -7)   
i got so scared, i skipped my morning dose of meds today. :((
will try to resume in the evening.

Nicky D
Regular Member


Date Joined Jun 2009
Total Posts : 361
   Posted 2/3/2010 4:34 PM (GMT -7)   
Yep. It really scared me too! I hope you feel better!

pepphell
Regular Member


Date Joined Jan 2010
Total Posts : 134
   Posted 2/4/2010 8:43 AM (GMT -7)   
nicky d,
doc told me to lay off that med for a couple of days and then start again with low dose. passing out is not supposed to be a sideeffect of this. something else is going on. and he said no b12 in my blood - hence passing out.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 4:35 PM (GMT -7)
There are a total of 2,906,548 posts in 318,969 threads.
View Active Threads


Who's Online
This forum has 158309 registered members. Please welcome our newest member, alicante.
387 Guest(s), 9 Registered Member(s) are currently online.  Details
Kent M., 1005tanner, therearemiracles, Rikky1, Purrrsiankitty, Pratoman, Mergirl, InTheShop, Connor77